# SDR SWIA201436671

- Difficulty date: March 5, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 34,906 hours, 46,524 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE FRONT WINDSHIELD CRACKED IN FLIGHT.  REPLACED WINDSHIELD.
